PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2014 | 34 | 1-2 | 169-185
Tytuł artykułu

On two families of tests for normality with empirical description of their performances

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss two families of tests for normality based on characterizations of continuous distributions via order statistics and record values. Simulations of their powers show that they are competitive to widely recommended tests in the literature.
Rocznik
Tom
34
Numer
1-2
Strony
169-185
Opis fizyczny
Daty
wydano
2014
otrzymano
2014-10-18
poprawiono
2014-11-26
Twórcy
  • Department of Economics, Wydział Zamiejscowy KUL, Ofiar Katynia 6, 37-450 Stalowa Wola, Poland
  • Faculty of Mathematics and Computer Science, Adam Mickiewicz University of Poznań, Umultowska 87, 61-614 Poznań, Poland
Bibliografia
  • [1] A. Cabaña and E.M. Cabaña, Tests of normality based on transformed empirical processes, Methodology and Computing in Applied Probability 5 (2003) 309-335. doi: 10.1023/A:1026235220018.
  • [2] M. Csörgő, V. Seshadri and M. Yalovsky, Some exact tests for normality in the presence of unknown parameters, Journal of the Royal Statistical Society. Series B 35 (1973) 507-522.
  • [3] R. D'Agostino and M. Stephens, Goodness-of-fit Techniques (Marcel Dekker, New York, 1986).
  • [4] W.C.M. Kallenberg and T. Ledwina, Data driven smooth tests for composite hypotheses: comparison of powers, J. Statist. Comput. Simul. 59 (1997) 101-121. doi: 10.1080/00949659708811850.
  • [5] M. Morris and D. Szynal, Goodness-of-fit tests based on characterizations involving moments of order statistics, I. J. Pure and Appl. Math. 38 (2007) 83-121.
  • [6] M. Morris and D. Szynal, Some U-statistics in goodness-of-fit tests derived from characterizations via record values, I. J. Pure and Appl. Math. 46 (2008) 507-582.
  • [7] E.S. Pearson, R.B. D'Agostino and K.O. Bowman, Tests for departure from normality: Comparison of powers, Biometrika 64 (1977) 231-246. doi: 10.2307/2335689.
  • [8] J.C. Rayner and D.J. Best, Smooth Tests of Goodness of Fit (Oxford University Press, New York, 1989).
  • [9] D. Szynal, Goodness-of-fit tests derived from characterizations of continuous distributions, Banach Center Publications 90 (2010) 203-223. doi: 10.4064/bc90-0-14.
  • [10] D. Szynal and W. Wołyński, Goodness-of-fit tests for exponentiality and Rayleigh distribution, I. J. Pure and Appl. Math. 78 (2012) 751-772.
  • [11] D. Szynal and W. Wołyński, Simulation supplement to goodness-of-fit tests derived from characterizations of continuous distributions via record values, I. J. Pure and Appl. Math. 87 (2013) 629-644.
  • [12] H.C. Thode, Jr., Testing for normality (Marcel Dekker, Inc. New York, 2002).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmps_1159
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.